Last reply 7 years ago
rebix???

hi all im starting on my medication rebix Iv been told by my needle nurse the side effects and all but wold love to hear from people that are on it thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

t
7 years ago

Hi leanne,
I’ve been on Rebif for three years now. I got the flu-like symptoms for the first about 5-6 months. It would start around a couple of hours after taking the jab and last for around 12-18 hours. So I’d take it in the evenings so I could try to sleep through most of it. That helped slightly but it would still keep me awake as I didn’t want to take the recommended paracetmols to keep the feverishness and muscle aches at bay (I told my MS Nurse that I’d rather know what was going on rather than “dampen” it down and not know if the side effects were easing or not!).

Now, I’m absolutely fine and I can take my injection at any time of the day, play sports, go on a night out etc etc afterwards if I want to.

I won’t pretend that it was easy, it wasn’t. But it did improve relatively quickly and I think the most important thing that got me through it was having a great support network around me who would look after me on injection nights when I was feeling bleugh (family) and who wouldn’t pressure me into doing things that I couldn’t manage on injection nights (friends!).

Good luck and it would be good to hear what your progress is. Holler if you need any more info :o)
x


t
7 years ago

Hi leanne,
I’ve been on Rebif for three years now. I got the flu-like symptoms for the first about 5-6 months. It would start around a couple of hours after taking the jab and last for around 12-18 hours. So I’d take it in the evenings so I could try to sleep through most of it. That helped slightly but it would still keep me awake as I didn’t want to take the recommended paracetmols to keep the feverishness and muscle aches at bay (I told my MS Nurse that I’d rather know what was going on rather than “dampen” it down and not know if the side effects were easing or not!).

Now, I’m absolutely fine and I can take my injection at any time of the day, play sports, go on a night out etc etc afterwards if I want to.

I won’t pretend that it was easy, it wasn’t. But it did improve relatively quickly and I think the most important thing that got me through it was having a great support network around me who would look after me on injection nights when I was feeling bleugh (family) and who wouldn’t pressure me into doing things that I couldn’t manage on injection nights (friends!).

Good luck and it would be good to hear what your progress is. Holler if you need any more info :o)
x


t
7 years ago

Hi leanne,
I’ve been on Rebif for three years now. I got the flu-like symptoms for the first about 5-6 months. It would start around a couple of hours after taking the jab and last for around 12-18 hours. So I’d take it in the evenings so I could try to sleep through most of it. That helped slightly but it would still keep me awake as I didn’t want to take the recommended paracetmols to keep the feverishness and muscle aches at bay (I told my MS Nurse that I’d rather know what was going on rather than “dampen” it down and not know if the side effects were easing or not!).

Now, I’m absolutely fine and I can take my injection at any time of the day, play sports, go on a night out etc etc afterwards if I want to.

I won’t pretend that it was easy, it wasn’t. But it did improve relatively quickly and I think the most important thing that got me through it was having a great support network around me who would look after me on injection nights when I was feeling bleugh (family) and who wouldn’t pressure me into doing things that I couldn’t manage on injection nights (friends!).

Good luck and it would be good to hear what your progress is. Holler if you need any more info :o)
x


t
7 years ago

PS. Sorry this has appeared three times – “submit” button is sticking!!


mawson
7 years ago

Hi, was on Rebif for about 6 years and very jammy as had no flu symptoms, did take paracetamol first for the first couple of weeks. Hope it goes well x


cariad
7 years ago

Hey,
I’ve been on rebif since july on this year-did a 3 month course of the 22’s and am now on the 44 dose. I reacted badly after my very first injection (fever, vomiting, shaking, aching arms and legs,killer headache etc) but it was a one off. Since then, I find I suffer from headaches more than I used to but other than that, I don’t suffer with any side effects. You get used to injecting yourself very quickly and like already mentioned, I tend to inject just before bed and sleep off any uuurgh feeling haha. Again, I took paracetamol when I first started but now try to avoid it where I can-at least then, you know what you’re genuinely feeling…Hope this helps, msg me if you have any other questions. x

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.